# SDR 98ZZZX1504

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6220 · Main Rotor Head
- Part: Lift Link
- Part number: 222031613101
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT LINK BEARING WORN OUT OF LIMITS.  REMOVED AND REPLACED.
